# SDR P9IA96027

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Part time: 64,597 hours
- Component: P4010021
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A PANEL ONE EMERGENCY FLASHLIGHT INOPERATIVE.  GUARD BROKEN.  REPLACED BATTERY IN EMERGENCY FLASHLIGHT AND BREAK-AWAY SEAL IAW MM 25-60-02.  (X)
